# SDR CHIA202003224435

- Difficulty date: March 22, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N185CH
- Make and model: Kawski KV1072
- Aircraft serial: 4003
- Aircraft time: 55,052 hours
- Engine: Ge CT581402
- Engine time: 47,860 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT581402
- Part serial: 280126AC
- Condition: Failed
- Location: Nr 2
- Part time: 47,860 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION: THE TC HOLDER HAS CREATED SERVICE BULLETIN 107-80-0002 THAT IMPLEMENTS AN INSPECTION WITHIN 50 HOURS TIME IN SERVICE AND EVERY 100 HOURS TIS THEREAFTER OF THE ENGINE FRONT FRAME ACCESSORY DRIVE TO INSURE THE STARTER JAW HARDWARE HAS NOT LOST TORQUE.
